# SDR 2001UALA00372

- Difficulty date: March 29, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Aircraft time: 66,454 hours, 38,112 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE COULD NOT BE RETRACTED INTO UP POSITION. LANDING GEAR HAD TO BE BROUGHT UP MANUALLY. SUPPLEMENTAL DATA UPDATE REPLACED LANDING GEAR ACCESSORY UNIT.  ACCOMPLISHED WIRING CHECK BETWEEN LEVER LATCH SOLENOID AND LANDING GEAR ACCESSORY UNIT.  ALSO ACCOMPLISHED WIRING CHECK  BETWEEN AIR /GROUND SENSORS AND LANDING GEAR ACCESSORY UNIT.    FUNCTION TESTS OK.
